# SDR SWIA201436630

- Difficulty date: February 21, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 25,446 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL TO FLOOR SUPPORT ANGLE HAS CORROSION.  C CHECK REPLACED SERVICE DOOR SILL FLOOR SUPPORT ANGLE IAW SRM.
